# SDR AALA20050118

- Difficulty date: February 15, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Engine: Ge CF680A
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT T0019/15 LEFT ENGINE ROLLED BACK AT 300 FEET.  FULL CONTROL MOVED CUTOFF AND RUN.  ENGINE NORMAL AT TOUCHDOWN.  THROTTLES PARKED UP THROUGH TOUCHDOWN AND ROLLOUT.  REVERSED NORMALLY.  REPLACED LEFT HAND ENGINE FUEL FILTER AND LEFT AND RIGHT HAND FUEL CUT OFF SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
